# SDR UPS00831357

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 RUDDER AFT UPPER TRAILING EDGE HAS A CRACK.  REPAIRED CRACKED RUDDER T/E BY REMOVING CRACKED, PAINT AND APPLYING A RESIN OVERLAY TO PROTECT EXPOSED GLASS AND PRIMED IAW DC8 SRM 51-1-19 AND 51-1-8.
